# SDR 2004UALA00429

- Difficulty date: May 2, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 16,875 hours, 5,192 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 113T22703
- Condition: Cracked
- Location: Rt Inbd Flap
- Part time: 16,876 hours, 5,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CENTER EXTERNAL HINGE IS CRACKED ON THE OUTBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR ANGLES.
